# SDR DALA2021021900989

- Difficulty date: February 18, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 65,401 hours, 24,264 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1733615) DURING INSPECTION FOUND RMLG FWD TRUNNION FITTING, LOWER I/B FUSE PIN BORE (7) AS WELL AS IB FACE CORRODED.  REPAIRED PER B737SRM 57-20-90 REPAIR 2.
